# SDR CALA2012042600300

- Difficulty date: April 26, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 45,840 hours, 7,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 415T43053
- Condition: Corroded
- Location: Bs 1615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1615, RBL 44.5 TIE DOWN SUPPORT FITTING CORRODED.  TIE DOWN SUPPORT FITTING REPLACED IAW 20-11-00 AND SRM 51-40-04.
